# SDR 2010FA0001010

- Difficulty date: September 1, 2010
- Submitted: September 17, 2010
- Operation: General aviation
- Aircraft: N765KV
- Make and model: Hughes 369E
- Aircraft serial: 0082E
- Engine: Allsn 250C20B
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Seal
- Part number: 23079054
- Condition: Leaking
- Location: M/R Gearbox
- Part time: 55 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FOUND SEAL LEAKING.  THIS IS THE LATEST SEAL, HAVING PROBLEMS WITH.  THESE SEALS ARE VERY DIFFICULT TO INSTALL DUE TO NEW MATERIALS AND NO CHANGES IN PROCEDURE OR TOOLING HAS COME FROM THE MFG.  THE PROCESS OF INSTALLING THE SEAL USUALLY DESTROYS THE SEALING LIP.
